# SDR DXTA2024081400172

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N216QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6077
- Aircraft time: 7,178 hours, 3,975 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Containment Bag
- Part number: 18084928
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: AFTER TAKEOFF AT HIGH POWERSETTING, NOTICED AN ODOR COMING OUT OF COCKPIT GASPERS AND WEMACS.  REDUCED POWER AND SMELL WAS NOT AS NOTICABLE. R&R R/H & L/H WATER SEPARATOR CANISTER BAGS. OPERATED A/C SYSTEM WITH APU AND 10TH STAGE ENGINE. ODER WENT AWAY AFTER 2 MIN OF RUNNING. RAN ENGINES TO 80%. NO MORE ODER PRESENT.
